# SDR UHLA201603150124

- Difficulty date: March 15, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 25,062 hours, 22,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN RT BEFORE THE DOOR GETS COMPLETELY OPEN, IT MAKES A LOUD POP SOUND. REPAIRED FRAME SEAL IAW AMM 52-00-04.  CLEANED, LUBED ROLLERS STOPS IAW AMM 52-10-01.  FOUND INNER OUTER HANDLE NOT DIFFICULT TO OPERATE.  OPS CHECK GOOD.
